| Model Number |
EVOLUTR-34-US |
| Medical Device Problem Codes |
Calcified (1077); Gradient Increase (1270); Thickening of Material (4056); Device Stenosis (4066)
| Health Effect - Clinical Codes |
Valvular Stenosis (2697); Transvalvular Pressure Gradient Increased (4854)
| Date of Event |
01/13/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that approximately 7 years and 11 months following the implant of a transcatheter valve, a computed tomography (ct) scan was performed that revealed the valve failed due to stenosis with a peak gradient of 76 millimeters of mercury (mm hg), and a mean gradient of 51 mm hg.Subsequently, the patient was hospitalized, and it was planned to implant a non-medtronic (sapien) transcatheter valve valve-in-valve approximately one week later.
Additional Manufacturer Narrative
Updated data: b6 h6 additional codes.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Additional information was received that per the physician, the patient did not have any anatomical features that contributed to the elevated gradient.The implant death of the evolut transcatheter valve to the native annulus (left coronary cusp (lcc)) was 4.5 millimeter (mm).There appeared to be some leaflet thickening on the right coronary cusp (rcc) and non-coronary cusp (ncc) leaflets on the evolut transcatheter valve and some calcification.The evolut transcatheter valve was replaced valve-in-valve with a non-medtronic valve.